Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

GOUT and BP issue. Has eye with subcongival bleeding. What about stomach aces? Related?

my husband has had bp of 150/99. He has gout , is only 45 years old, smokes, drinks beer 4 or more per night. He complains of severe headaches , and also has an eye with subcongival bleeding that has been red for three weeks. I have tried getting him to go to the doctor, but he doesn t think there is anything wrong with him. He has also complained about stomach aches, sleeps way too much. He does not want to work or do anything.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

He MUST be seen by a doctor
More than one issue is involved – Blood pressure, Gout, possible Deprssion and others on a base of Tobacco and Alcohol
He may need blood tests (bleeding diathesis; kidney and liver function) / MRI brain (headache) / Endoscopy (for stomach) – and so on. Delay may be dangerous… It is unwise to miss a treatable condition

Take care     
Wishing all well
God bless
Good luck
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor